Works matching DE "NONLINEAR systems"
Results: 5000
Robust and computational efficient autopilot design: A hybrid approach based on classic control and genetic-fuzzy sliding mode control.
- Published in:
- Aeronautical Journal, 2013, v. 117, n. 1194, p. 839, doi. 10.1017/S0001924000008484
- By:
- Publication type:
- Article
Non-linear system identification of the dynamics of aeroelastic instability suppression based on targeted energy transfers.
- Published in:
- Aeronautical Journal, 2010, v. 114, n. 1152, p. 61, doi. 10.1017/S0001924000003547
- By:
- Publication type:
- Article
Model reduction strategies for nonlinear beams subjected to large rotary actuations.
- Published in:
- Aeronautical Journal, 2009, v. 113, n. 1150, p. 751, doi. 10.1017/S0001924000003419
- By:
- Publication type:
- Article
Decoupled controller for mixed exhausts turbofan engine.
- Published in:
- Aeronautical Journal, 2006, v. 110, n. 1114, p. 783, doi. 10.1017/S0001924000001652
- By:
- Publication type:
- Article
Dynamic gain-scheduled control of the 1CE 101-TV.
- Published in:
- Aeronautical Journal, 2005, v. 109, n. 1102, p. 593, doi. 10.1017/S0001924000000932
- By:
- Publication type:
- Article
Dynamics and control of different aircraft formation structures.
- Published in:
- Aeronautical Journal, 2004, v. 108, n. 1081, p. 117, doi. 10.1017/S0001924000151565
- By:
- Publication type:
- Article
Cardiomyocyte lethality by multidirectional stimuli.
- Published in:
- 2018
- By:
- Publication type:
- journal article
Reflexivity, path dependence, and disequilibrium dynamics.
- Published in:
- Journal of Post Keynesian Economics, 2010, v. 33, n. 1, p. 3, doi. 10.2753/PKE0160-3477330101
- By:
- Publication type:
- Article
Interval-Valued Belief Rule Inference Methodology Based on Evidential Reasoning-IRIMER.
- Published in:
- International Journal of Information Technology & Decision Making, 2016, v. 15, n. 6, p. 1345, doi. 10.1142/S0219622016500322
- By:
- Publication type:
- Article
IDENTIFICATION OF NONLINEAR CONTINUOUS DYNAMIC SYSTEMS WITH CLOSED CYCLE.
- Published in:
- International Journal of Information Technology & Decision Making, 2013, v. 12, n. 2, p. 179, doi. 10.1142/S0219622013500089
- By:
- Publication type:
- Article
Global weak solutions to a nonlinear chemotaxis system with singular density-suppressed motility.
- Published in:
- Analysis & Applications, 2025, v. 23, n. 1, p. 65, doi. 10.1142/S0219530524500258
- By:
- Publication type:
- Article
Prescribed solutions of a nonlinear fractional Schrödinger system with quadratic interaction.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 1, p. 89, doi. 10.1142/S0219530523500185
- By:
- Publication type:
- Article
Existence and nonexistence criteria for a system of biharmonic wave inequalities in an exterior domain of ℝN.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 5, p. 1275, doi. 10.1142/S0219530523500124
- By:
- Publication type:
- Article
A mass-conserved tumor invasion system with quasi-variational degenerate diffusion.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 4, p. 615, doi. 10.1142/S0219530521500159
- Publication type:
- Article
Rectified deep neural networks overcome the curse of dimensionality for nonsmooth value functions in zero-sum games of nonlinear stiff systems.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 6, p. 951, doi. 10.1142/S0219530520500116
- By:
- Publication type:
- Article
Relaxation of Ginzburg-Landau functional perturbed by continuous nonlinear lower-order term in one dimension.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 1, p. 101, doi. 10.1142/S0219530514500146
- By:
- Publication type:
- Article
Stability for a nonlinear coupled system of elasticity and thermoelasticity with second sound.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 1, p. 45, doi. 10.1142/S0219530514500171
- By:
- Publication type:
- Article
EXISTENCE OF SOLUTIONS AND ITERATIVE APPROXIMATIONS FOR NONLINEAR SYSTEMS ARISING IN FREE CONVECTION.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 3, p. 225, doi. 10.1142/S0219530509001360
- By:
- Publication type:
- Article
Tuning equation ford dynamic matrix control in siso loops.
- Published in:
- Ingeniería y Desarrollo, 2006, n. 19, p. 88
- By:
- Publication type:
- Article
Dinámica hamiltoniana y control por modos deslizantes del Péndulo de Furuta.
- Published in:
- Ingeniería y Desarrollo, 2009, n. 26, p. 65
- By:
- Publication type:
- Article
Spectral Resolution and Inversion of the Bloch Equations with Relaxation.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 3, p. 197, doi. 10.1007/s11005-007-0180-0
- By:
- Publication type:
- Article
Analysis of the Global Relation for the Nonlinear Schrödinger Equation on the Half-line.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 3, p. 199, doi. 10.1023/B:MATH.0000010711.66380.77
- By:
- Publication type:
- Article
Optimal data-driven control of manufacturing processes using reinforcement learning: an application to wire arc additive manufacturing.
- Published in:
- Journal of Intelligent Manufacturing, 2025, v. 36, n. 2, p. 1291, doi. 10.1007/s10845-023-02307-w
- By:
- Publication type:
- Article
Enhanced cuckoo search algorithm for industrial winding process modeling.
- Published in:
- Journal of Intelligent Manufacturing, 2023, v. 34, n. 4, p. 1911, doi. 10.1007/s10845-021-01900-1
- By:
- Publication type:
- Article
Social long-term care insurance and redistribution.
- Published in:
- International Tax & Public Finance, 2014, v. 21, n. 6, p. 955, doi. 10.1007/s10797-013-9289-5
- By:
- Publication type:
- Article
Fixed points, Volterra equations, and Becker’s resolvent.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 3, p. 261, doi. 10.1007/s10474-005-0224-9
- By:
- Publication type:
- Article
Modeling the Enzyme Kinetic Reaction.
- Published in:
- Acta Biotheoretica, 2015, v. 63, n. 3, p. 239, doi. 10.1007/s10441-015-9253-0
- By:
- Publication type:
- Article
Partially Dissipative Viscous System of Balance Laws and Application to Kuznetsov–Westervelt Equation.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 193, n. 1, p. 1, doi. 10.1007/s10440-024-00686-7
- By:
- Publication type:
- Article
Analysis of a Nonlocal and Nonlinear System for Cell-Cell Communication.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 193, n. 1, p. 1, doi. 10.1007/s10440-024-00676-9
- By:
- Publication type:
- Article
An Attraction-Repulsion Chemotaxis System: The Roles of Nonlinear Diffusion and Productions.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 190, n. 1, p. 1, doi. 10.1007/s10440-024-00641-6
- By:
- Publication type:
- Article
Quasi‐Newton variable preconditioning for nonlinear elasticity systems in 3D.
- Published in:
- Numerical Linear Algebra with Applications, 2024, v. 31, n. 3, p. 1, doi. 10.1002/nla.2537
- By:
- Publication type:
- Article
Anderson acceleration of the modulus‐based matrix splitting algorithms for horizontal nonlinear complementarity systems.
- Published in:
- Numerical Linear Algebra with Applications, 2022, v. 29, n. 5, p. 1, doi. 10.1002/nla.2438
- By:
- Publication type:
- Article
A hybrid parallel algorithm for large sparse linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 6, p. N.PAG, doi. 10.1002/nla.2210
- By:
- Publication type:
- Article
Data‐driven model order reduction of quadratic‐bilinear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 6, p. N.PAG, doi. 10.1002/nla.2200
- By:
- Publication type:
- Article
On the interface identification of free boundary problem by method of fundamental solution.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 385, doi. 10.1002/nla.1824
- By:
- Publication type:
- Article
Local Fourier analysis for multigrid with overlapping smoothers applied to systems of PDEs.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 4, p. 751, doi. 10.1002/nla.762
- By:
- Publication type:
- Article
Parallel Newton two-stage methods based on ILU factorizations for nonlinear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 7, p. 553, doi. 10.1002/nla.488
- By:
- Publication type:
- Article
GPCG–generalized preconditioned CG method and its use with non-linear and non-symmetric displacement decomposition preconditioners.
- Published in:
- Numerical Linear Algebra with Applications, 2002, v. 9, n. 6/7, p. 527, doi. 10.1002/nla.295
- By:
- Publication type:
- Article
A Class of Difference ABS-type Algorithms for a Nonlinear System of Equations.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 3, p. 313, doi. 10.1002/nla.1680010307
- By:
- Publication type:
- Article
Parallel domain decomposition method for finite element approximation of 3D steady state non-Newtonian fluids.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 78, n. 8, p. 502, doi. 10.1002/fld.4027
- By:
- Publication type:
- Article
A two-step monolithic method for the efficient simulation of incompressible flows.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 74, n. 12, p. 919, doi. 10.1002/fld.3881
- By:
- Publication type:
- Article
A semi-implicit numerical model for urban drainage systems.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 73, n. 6, p. 600, doi. 10.1002/fld.3817
- By:
- Publication type:
- Article
Structure-preserving space-time discretization of nonlinear structural dynamics based on a mixed variational formulation.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 205, doi. 10.1002/pamm.201610091
- By:
- Publication type:
- Article
Unimodular completion and direct flat representation in the context of differential flatness.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 807, doi. 10.1002/pamm.201610392
- By:
- Publication type:
- Article
Laminate structures in plastic composite materials with rigid layers.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 539, doi. 10.1002/pamm.201510260
- By:
- Publication type:
- Article
Plasticity as the Γ-limit of a Nonlinear Dislocation Energy with Mixed Growth.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 543, doi. 10.1002/pamm.201510262
- By:
- Publication type:
- Article
Asymptotic sampling - a tool for efficient reliability computation in high dimensions.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 549, doi. 10.1002/pamm.201510265
- By:
- Publication type:
- Article
Direct connection of rheological elements at large strains: Application to multiplicative viscoplasticity.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 313, doi. 10.1002/pamm.201510147
- By:
- Publication type:
- Article
A model reduction approach for hyperelastic materials based on Proper Orthogonal Decomposition.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 203, doi. 10.1002/pamm.201510092
- By:
- Publication type:
- Article
Controlled invariance for DAEs.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 623, doi. 10.1002/pamm.201510301
- By:
- Publication type:
- Article